I Have been on the shot since September. I am due for my next shot next month. Just recently while having intercourse we usually us the pull out method but this time we didnt. Its only about a week later n I have had diarrhea for 3 days, been spotting and cramping, and have been sleeping a lot lately. Is this just a side affect to the shot or something more to worry about? This is the first to experience all this at once
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 2 answers
Posted 17 May 2014 • 2 answers
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 3 Jul 2016 • 1 answer